RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 35, Number 7  


Ordinary Differential Equations
Strong isochronism of polynomial differential systems with a center
V. V. Amel'kin, K. M. Al-Haider
867
A priori estimates and the solvability of problems with nonlinear functional boundary conditions
S. A. Brykalov
874
Types of dynamic behavior in the Hanski–Henttonen model
M. Gillenberg, A. V. Osipov
882
Dynamics of equations with feedback of impulse type
S. A. Kashchenko
889
Lower characteristic exponents of nontrivial solutions of Pfaffian systems
E. N. Krupchik
899
$L^p$-properties of solutions of second-order quasidifferential equations and the perturbation of their coefficients on sets of positive measure
V. P. Serebryakov
909

Partial Differential Equations
The problem of vibrations of a rectangular membrane under mechanical impact at one point
S. I. Gaiduk
918
The problem of determining a nonlinear coefficient in a system of partial differential equations
A. M. Denisov
926
Development of the method of spin coefficients for the integration of equations of bimetric gravitational theories
I. P. Denisova
935
The generalized Neumann problem for harmonic functions in a half-space
V. V. Karachik
942

Numerical methods. Equations in finite differences
On a composition method for constructing iterative algorithms for solving stationary problems in mathematical physics
V. N. Abrashin, N. G. Zhadaeva
948
On the rate of convergence of a difference solution of the first boundary value problem for a fourth-order elliptic equation
G. K. Berikelashvili
958
Canonical forms of linear discrete two-parameter systems
I. V. Gaishun
964
An efficient method for solving nonlinear multidimensional Schrödinger equations
F. F. Ivanauskas, R. A. Vaicekauskas
969
Methods for the numerical modeling of equilibrium capillary surfaces
V. K. Polevikov
975
Essentially unstable solutions of difference equations in a Banach space
V. E. Slyusarchuk
982
Optimization of piecewise-uniform grids for singularly perturbed equations of reaction-diffusion type
G. I. Shishkin
990

Short Communications
On the determination of the characteristic polynomial associated with a system of ordinary differential equations
A. R. Gajduk
998
On coefficient estimates for global solutions of the Cauchy problem for semilinear partial differential systems
S. V. Zhestkov
1000
On solutions of a dynamical system with quadratic nonlinearities
V. V. Tsegel'nik
1003
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020